I used to have a masturbation problem; however, I managed to stop it after three years. But now I feel like I lost my penis sensitivity during intercourse. Will it come back? Is there any way to treat this problem? Will it go away?
Welcome to icliniq.com.
Thank you for contacting us.
I can very well imagine that you are concerned, and I will do my best to help you. First of all, I can reassure you without the shadow of a doubt that there is no connection between normal masturbation or abstinence and the sensitivity of your penis. You informed us that you stopped masturbation, but you do have intercourse. So, as long as you did not have a severe accident with spine damage, you can be quite sure that the problem has the root in hyperstimulation of the sexual arousal cascade in your nervous system. The therapy is useful and straightforward but challenging; there should be total sexual abstinence for eight weeks, with no intercourse, no masturbation, no porn, or nothing. Use your penis at this time for letting urine only. This should reset the entire nervous cascade. You should also buy Zinc supplements in a pharmacy, 50 mg two times daily before breakfast and dinner for eight weeks.
Hyperarousal of the sexual stimulation cascade.Investigations to be done:
None at this time.Differential diagnosis:
Nerve damage due to accident or neurological disease.Probable diagnosis:
Blunting of penile sensitivity due to disturbed sexual arousal cascade.Treatment plan:
-No sexual activity in any way, shape, or form for eight weeks.
-Take Zinc from pharmacy 50 mg two times a day for eight weeks.
Follow-up report weekly.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
acne on my face and shoulders . yellowish liquid. my age is 23 and i take take whey protien. i use retino A but not effective. Suggest any antibiotic tablet Read fullI used a vibrator on my penis and now my penis is shrunk and damaged. Please help.
acne on my face and shoulders . yellowish liquid. my age is 23 and i take take whey protien. i use retino A but not effective. Suggest any antibiotic tablet Read fullDuring masturbation, the penis goes flaccid just before ejaculation. Kindly help.
acne on my face and shoulders . yellowish liquid. my age is 23 and i take take whey protien. i use retino A but not effective. Suggest any antibiotic tablet Read full
Ask your health query to a doctor online?Ask a Sexologist Now